Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Bruising on arms, bleeding. Using Neosporin. Medicine?

I am 62 yrs old and I am starting to bruise really bad on my arms........Sometimes they bleed and when they do I put a Band-Aid on them. Well this last time I went to take the Band-Aid off it took my skin with it.....Its about the size of
a quarter........What do I need to put on this because it is very sore to the touch and don't want to use any more
band-aids. I have been putting Neosporin on it but its still burns and sore.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, it appears that you have cellulitis, and you also must have diabetis as well, other wise they cant be so bothersome, any how you are in a critical condition, &should immediately consult a surgeon.
You may need to have culture and sensitivity of the discharge from the eruption, and use the medicines according to the report. Thank you.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor